# SDR 2020F00043

- Difficulty date: November 23, 2019
- Submitted: November 24, 2019
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 3,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOP.
